# SDR WRNA200500006

- Difficulty date: March 18, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N501TR
- Make and model: Airbus A300 B4-203
- Aircraft serial: 53
- Engine: Ge CF650C2
- Engine time: 37,956 hours, 18,967 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF650C2
- Part serial: 517898
- Condition: Unserviceable
- Location: Nr 2
- Part time: 37,956 hours, 18,967 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMBOUT NR 2 ENGINE EXCEEDED EGT LIMITS.  WHEN LIMITS WERE IN NORM OPERATING RANGE NO RESPONSE WAS SEEN WHEN THROTTLES WERE ADVANCED.  FUEL DUMP PROCEDURES FOLLOWED, AIRCRAFT RETURNED TO AIRPORT, LANDING NORMAL.  REMOVED AND REPLACED NR 2 ENGINE IAW A300-71-007.  RUN UP CHECKS AND LEAK CHECKS ALL SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
